Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Asthmatic patient. Losing memory. Is it a medicine side effect?

Doctor my daughter vahishta is 7yrs and she is asthamatic patient and taking medicne Montair 4 mg since 6months and before tht also she had taken in dubai for 3yrs and i observed that she is loosing her memory by forgetting her studies and while studying she is completely blank. same is the case now. Plz i want to knw whether this medicine has side effects or not
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
This is no side effect because montelucast is safe
it is food allergy and the food causing allergy is causing effect on memory
get blood serum tested for milk wheat nuts egg speciffic antibiodies
go for elimination diet and everything will be fine
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor